What are the withdrawl symptoms of methadone?
Asked: 2018-05-28 17:20:41
I was a heroin addict for four years, and then transitioned to methadone when I finally went into rehab. So, last week a friend of mine wanted to see what the methadone felt like and I got busted “sharing.” The police are involved, and they’re kicking me out of my methadone program. Yes, I know it was stupid, but now I’m scared of what the withdrawals will be like. Does anyone have experience with this?
Answered: 2018-05-30 08:32:07
Yep, I’ve been there before. That was definitely dumb, but as long as you realize that, you should be okay. You can try talking to your methadone doctor, or just decide to go cold turkey. You’ll probably have some flulike symptoms and get really sick to your stomach for about a week. The biggest problem is going to be when you’re used to taking that dose and feeling it kick in and you’re missing that. Make sure that you attend more meetings or get more involved in your treatment to fight those types of cravings.
Answered: 2018-05-30 13:23:19